Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Have red penis tip, no pain, no discharge. Testicle fells unusual. What could be the reason?

Jan 2013
User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2003
Answered : 1658 Questions
hello. i have a quick question. I recently noticed that penis tip is red, no pain, no discharge. two days ago it was slight itching in penis tip. as of today no itching, no but right testicle fells unnusual. no pain or anything as well just discomfort. what could it possibly be? please advice
Posted Wed, 20 Feb 2013 in Men's Health
Answered by Dr. Mayank Bhargava 1 hour later
Welcome to XXXXXXX forum.

There may be high possibilities of fungal infection at glans penis.
Presence of itching and redness at tip of penis suggests the diagnosis.

Candida albicans is a commensal fungus present in human beings.
It gets proliferated after any sort of breech in immunity. This could be due to fever, anemia, any sort of infections, immuno-suppressive states such as AIDS, chemotherapy induced, during menstruation in females and even sun exposure.
Even antibiotics use may also cause proliferation of fungus.

You should consult with XXXXXXX medicine specialist and should go for thorough check up.
You should apply anti-fungal ointment . You should also take anti-fungal oral preparations also.
Kindly avoid applying soap and water at irritated site.
Body also tries to inhibit the proliferation of fungus by lubrication and lubrication gets removed after repeated soap and water application.
Complete recovery may take 10-14 days.
You should also go for ultrasound imaging studies of testicles to evaluate the cause.

Hope that helps.
Let me know if I can address any more concerns.
Take care,
Dr. Mayank Bhargava
Above answer was peer-reviewed by
Follow-up: Have red penis tip, no pain, no discharge. Testicle fells unusual. What could be the reason? 10 minutes later
About 2 month ago i had like little bumps( rush) of head of penis. i browse web and it seems like yeast infection. i started to use Micanazole Nitrate Cream (2%) and with in 3 days everything got cleared out. only thing that worries me is penis tip still red. Could it possibly be herpes, chlamydia, or syphilis? i did not had any fever or feel seek. Please let me know. i can also email you picture if needed.
Thank you
Answered by Dr. Mayank Bhargava 21 minutes later
All these mentioned diseases are associated severe pain at affected site.
You can send me photos on email or can attach pictures with your query.
You should apply Miconazole ointment for relief of your symptoms.
Best regards,
Dr. Mayank Bhargava
Above answer was peer-reviewed by
Follow-up: Have red penis tip, no pain, no discharge. Testicle fells unusual. What could be the reason? 15 minutes later
for some reason i does not allow me to attach picture. can i have your email please. Also which antifungal pills would you recommend? is this Candida albicans Life treating thing or it come and go?
Thank you
Answered by Dr. Mayank Bhargava 10 hours later
My email id: YYYY@YYYY
You can take terbinafine/ itraconazole pills on written prescription from your treating doctor.
Candida albicans is present as commensal in body of all human beings and it is not life threatening.
Dr. Mayank Bhargava
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor